# SDR AALA200802414

- Difficulty date: September 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT MARKER DECALS AT RT HAND OVERWING DAMAGED.  REPLACED EXIT DECALS FOR EXIT MARKER AT RT HAND OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.
